A high c.e. degree which is not the join of two minimal degrees

Journal of Symbolic Logic 75 (4):1339-1358 (2010)

Abstract
We construct a high c.e. degree which is not the join of two minimal degrees and so refute Posner's conjecture that every high c.e. degree is the join of two minimal degrees. Additionally, the proof shows that there is a high c.e. degree a such that for any splitting of a into degrees b and c one of these degrees bounds a 1-generic degree
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1286198150
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,692
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Characterizing the Join-Irreducible Medvedev Degrees.Paul Shafer - 2011 - Notre Dame Journal of Formal Logic 52 (1):21-38.
A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
Bounding Minimal Degrees by Computably Enumerable Degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.
Minimal Complements for Degrees Below 0´.Andrew Lewis - 2004 - Journal of Symbolic Logic 69 (4):937 - 966.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
On a Problem of Cooper and Epstein.Shamil Ishmukhametov - 2003 - Journal of Symbolic Logic 68 (1):52-64.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
On the Kleene Degrees of Π11 Sets.Theodore A. Slaman - 1986 - Journal of Symbolic Logic 51 (2):352 - 359.
On Degrees of Justification.Gregor Betz - 2012 - Erkenntnis 77 (2):237-272.
On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.

Analytics

Added to PP index
2010-09-12

Total views
10 ( #658,095 of 2,327,912 )

Recent downloads (6 months)
4 ( #428,974 of 2,327,912 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature